# SDR CA080702009

- Difficulty date: April 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Distressed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ACCORDING TO REPORTS, CREW DECLARED AN EMERGENCY DUE TO ENGINE DISTRESS. DURING SUBSEQUENT LANDING, A/C EXITED THE RUNWAY BEFORE HITTING A DITCH. THE LANDING GEAR COLLAPSED AND THE NOSE OF THE A/C WAS SEVERELY DAMAGED. THE RUNWAY EXCURSION WAS CAUSED BY A LOSS OF DIRECTIONAL CONTROL DURING LANDING.   DISASSEMBLY (BY THE OPERATOR) OF THE ENGINE ON WHICH THE LOSS OF POWER OCCURRED, SHOWED FUEL PUMP DRIVE SHAFT SPLINE DISTRESS (DE-COUPLE). A LARGE AMOUNT OF CORROSION WAS PRESENT AROUND THE AREA.
